# SDR SWAA2019030130179

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 17,647 hours, 7,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200079004
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT ROW OVERWING DOOR "EXIT" SIGN COVER LOOSE.  INSTALLED SIGN IAW AMM.
